# SDR TWAA9805705

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, IN TAIL COMPARTMENT FOUND THE LOWER AFT SIDE OF PRESS BULKHEAD HAD BULGE AND CORROSION ON A Y-CHORD RBL, 4 INCHES.  REMOVED CORROSION PER SRM 51-10-3, REPAIRED BULKHEAD PER SRM 53-03, FIG 9 SHT 2, AND SRM 51-00-0 PAGE 15 ITEM E.  (M)
